# SDR AALA20161211003

- Difficulty date: December 11, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 6,854 hours, 3,270 cycles
- Engine: Cfmint CFM565B6
- Engine time: 6,854 hours, 3,270 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. DEN, AIR INTERRUPT, DFW-EGE. EMERGENCY DECLARED. LANDING UNEVENTFUL. DURING CRUISE ECAM ALERTED "ENG NR 1 FUEL CTL FAULT". MAINTENANCE ACCOMPLISHED NR 1 ENGINE FADEC RESET IAW TSM 73-29-00. PERFORMED ENGINE NR 1 RUN WITH NO FAULTS NOTED .
